On arithmetic progressions on elliptic curves

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

We study arithmetic progressions in the x-coordinates of rational points on elliptic curves. An infinite family of elliptic curves is found, each containing an arithmetic progression of length 8.

Original languageEnglish (US)
Pages (from-to)409-413
Number of pages5
JournalExperimental Mathematics
Volume8
Issue number4
DOIs
StatePublished - Jan 1 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On arithmetic progressions on elliptic curves'. Together they form a unique fingerprint.

Cite this